# SDR 2002F00352

- Difficulty date: January 30, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Stuck
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

CARGO DOOR LIGHT CAME ON DURING TAKEOFF ROLL AT APPROXIMATELY 50 KTS.  CREW RETURNED TO GATE.  STICKING DOOR HANDLE OR CLICK CLACKS.  CLEANED AND LUBED CLICK CLACKS.  (M)
